# SDR SIMA200720401

- Difficulty date: July 20, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N823AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145582
- Aircraft time: 12,992 hours, 11,174 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Solenoid
- Part number: 22250100003
- Part serial: 687
- Condition: Failed
- Location: Zone 700
- Part time: 12,992 hours, 11,174 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOISE AND RUMBLE FROM NOSE LANDING GEAR AREA, EICAS INDICATED GEAR UP POSITIONS, RETURNED TO LGA.  FOUND NOSE LANDING GEAR DOOR WOULD NOT CLOSE AFTER RETRACTION.  REMOVED AND REPLACED NOSE GEAR DOOR SOLENOID VALVE IAW EMB AMM 32-33-02 AND EXTENSION AND RETRACTION CHECKS IAW EMB AMM 32-30-00 WITH NO DEFECTS NOTED.  RETURNED AIRCRAFT TO SERVICE.
